# SDR ARWA9608001

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOADING AIRCRAFT, CARGO PERSONNEL PUNCTURED SKIN APPROXIMATELY 2 FORWARD OF BELLY DOOR.  REPAIRED 2 TO 3 HOLE AT FUSELAGE STA 480, LONGERON 29/30R IN ACCORDANCE WITH DER DRAWING ARW960173-0001.
